# SDR DALA2015073004758

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 55,018 hours, 42,804 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR DURING CRUISE. CHECK LIST COMPLIED WITH, ODOR DISSIPATED AFTER GALLEY POWER TURNED OFF.  IDENTIFIED OVEN AS FAULT CAUSE.
